Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 1, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Apr 2, 2015, 6:18 PM EDT for 4 counties in Kentucky. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2015, 6:18 PM EDT (22:18 UTC)
- Expired
- Apr 2, 2015, 6:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bath County, KY, Fleming County, KY, Menifee County, KY, Montgomery County, KY
The radar
The Jackson,KY radar (KJKL), 73 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 6:20 PM EDT | TSTM WND DMG | 1 W Judy, KY | ONE TREE DOWN ON BUNKER HILL ROAD. |
| Apr 2, 6:20 PM EDT | TSTM WND DMG | 5 W Mount Sterling, KY | BARN DAMAGED ON THE MONTGOMERY/CLARK COUNTY LINE. REPORT FROM TWITTER. |
| Apr 2, 6:25 PM EDT | TSTM WND DMG | 1 Nw Sharpsburg, KY | A BARN AND THE FRONT PORCHES OF TWO RESIDENCES WERE DAMAGED ON RAMEY AND LONG BRANCH ROADS. A TREE WAS ALSO DOWNED BY THE WINDS. |
| Apr 2, 6:30 PM EDT | TSTM WND DMG | 3 W Owingsville, KY | LARGE TREE BLOWN DOWN ONTO US 60 BETWEEN MILE MARKER 4 AND 5. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2780 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
956
WUUS53 KJKL 022218
SVRJKL
KYC011-069-165-173-022245-
/O.NEW.KJKL.SV.W.0001.150402T2218Z-150402T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
618 PM EDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
NORTHWESTERN MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
BATH COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 645 PM EDT
* AT 618 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JUDY...OR
NEAR MOUNT STERLING...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...OWINGSVILLE...MARSHALL...JEFFERSONVILLE...
CAMARGO...SHARPSBURG...SALT LICK...GRANGE CITY...LOWER SPENCER...
PEASTICKS...FLAT CREEK...BOURBON FURNACE...PRESTON...CROOKS...
ODESSA...MOORE'S FERRY...EWINGTON...SIDEVIEW...WALKERS CROSSING AND
HOPE.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
105 AND 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3826 8361 3820 8361 3819 8364 3818 8362
3818 8360 3816 8360 3815 8362 3812 8360
3799 8359 3801 8401 3812 8408 3817 8399
3821 8395
TIME...MOT...LOC 2218Z 265DEG 49KT 3811 8397
HAIL...<.75IN
WIND...60MPH
$$
GEOGERIAN2 follow-up statements
504
WWUS53 KJKL 022234
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
634 PM EDT THU APR 2 2015
KYC011-069-165-173-022245-
/O.CON.KJKL.SV.W.0001.000000T0000Z-150402T2245Z/
FLEMING KY-MENIFEE KY-MONTGOMERY KY-BATH KY-
634 PM EDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTH CENTRAL FLEMING...NORTHWESTERN MENIFEE...MONTGOMERY AND
BATH COUNTIES...
AT 633 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MARSHALL...OR
NEAR OWINGSVILLE...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...OWINGSVILLE...MARSHALL...JEFFERSONVILLE...CAMARGO...
SHARPSBURG...SALT LICK...GRANGE CITY...LOWER SPENCER...PEASTICKS...
FLAT CREEK...BOURBON FURNACE...PRESTON...CROOKS...ODESSA...MOORE'S
FERRY...EWINGTON...SIDEVIEW...WALKERS CROSSING AND HOPE.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
105 AND 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3826 8361 3820 8361 3819 8364 3818 8362
3818 8360 3816 8360 3815 8362 3812 8360
3799 8359 3801 8401 3812 8408 3817 8399
3821 8395
TIME...MOT...LOC 2233Z 265DEG 49KT 3813 8370
HAIL...<.75IN
WIND...60MPH
$$
GEOGERIAN936
WWUS53 KJKL 022244
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
644 PM EDT THU APR 2 2015
KYC011-069-165-173-022254-
/O.EXP.KJKL.SV.W.0001.000000T0000Z-150402T2245Z/
FLEMING KY-MENIFEE KY-MONTGOMERY KY-BATH KY-
644 PM EDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FLEMING...
NORTHWESTERN MENIFEE...MONTGOMERY AND BATH COUNTIES WILL EXPIRE AT
645 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3826 8361 3820 8361 3819 8364 3818 8362
3818 8360 3816 8360 3815 8362 3812 8360
3799 8359 3801 8401 3812 8408 3817 8399
3821 8395
TIME...MOT...LOC 2241Z 265DEG 49KT 3813 8370
$$
RAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:54 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 2, 3:54 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 354 PM EDT THU APR 2 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 354 PM EDT THU APR 2 2015 MULTIPLE CONCERNS THIS FORECAST PERIOD WITH A FLASH FLOOD AND SEVERE THUNDERSTORM THREAT EXISTING ACROSS THE AREA. A SLOW MOVING COLD FRONT TO OUR NORTHWEST WILL NOT PASS SOUTHEAST OF OUR AREA UNTIL FRIDAY NIGHT AFTER A WAVE OF LOW PRESSURE MOVES UP THE OH RIVER VALLEY FRIDAY AFTERNOON. AS NOTED EARLIER THIS AFTERNOON HAVE ISSUED A FLASH FLOOD WATCH FOR ALL BUT THE VA BORDER COUNTIES FOR TONIGHT INTO FRIDAY EVENING. THE CURRENT FLASH FLOOD WATCH EXPIRES AT 11 PM EDT FRIDAY. IN GENERAL THE LATEST MODEL QPF GUIDANCE DOES NOT SEEM TO BE HANDLING THE FLASH FLOOD POTENTIAL VERY WELL...WITH MOST MODEL QPF GIVING STORM TOTALS OF 1 TO 2 INCHES THROUGH 06Z SATURDAY. HOWEVER MODELS HAVE BEEN CONSISTENT WITH INCREASING PRECIPITABLE WATER...WITH AMOUNTS INCREASING TO 1.25 INCHES OR GREATER ON FRIDAY. THIS WILL BE ABOUT 2 STANDARD DEVIATIONS ABOVE THE MEAN FOR EARLY APRIL. LOW LEVEL JET AT 85H OR BELOW WILL IMPINGE ON THE AREA TONIGHT...WITH SPEEDS OF 40 TO 50 KNOTS. THE LOW LEVEL JET MAY RELAX SOMEWHAT FRIDAY MORNING...BUT LOOKS TO INCREASE AGAIN FRIDAY AFTERNOON AS THE COLD FRONT APPROACHES FROM THE NORTHWEST. THE UPPER LEVEL JET STRUCTURE WILL BRING THE BEST UPPER LEVEL DYNAMICS TO AREAS MAINLY NORTH OF OUR AREA. HOWEVER...WITH THE LOW LEVEL JET AND INCREASING MOISTURE...AND A SURFACE LOW LIFTING NE TOWARDS THE AREA ON FRIDAY ENOUGH INGREDIENTS ARE IN PLACE FOR EXCESSIVE RAINS. WPC HAS EXPANDED THE MODERATE RISK FOR EXCESSIVE RAINS INTO THE NORTHERN PART OF OUR AREA AND THE SLIGHT RISK COVERS THE ENTIRE STATE. HAVE FOLLOWED WPC QPF CLOSELY IN OUR FORECAST...WITH HIGHEST QPF NORTH OF THE MOUNTAIN PARKWAY FROM TONIGHT THROUGH FRIDAY. AS FOR THE SEVERE THREAT...THERE HAVE ALREADY BEEN SOME SEVERE THUNDERSTORM WARNINGS IN CENTRAL KY THIS AFTERNOON...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT JUST TO OUR WEST. SOME CLEARING IN CENTRAL KY HAS LED TO INCREASED DESTABILIZATION. EXPECT THAT WITH SUNSET THE SEVERE THREAT WILL DIMINISH AND DO NOT EXPECT THE AFTERNOON SEVERE THREAT IN CENTRAL KY TO TRANSLATE INTO EASTERN KY TONIGHT. FRIDAY WILL BE A DIFFERENT STORY HOWEVER. CONVECTION...THOUGH NOT SEVERE...WILL LIKELY BE ONGOING ACROSS THE AREA AT DAYBREAK ON FRIDAY. CURRENTLY EXPECT A BREAK IN MOST ACTIVITY FROM LATE MORNING INTO EARLY AFTERNOON...ALLOWING FOR DESTABILIZATION. AS THE FRONTAL WAVE PASSES TO OUR NORTH NEAR THE OH RIVER ON FRIDAY AFTERNOON AND THEN OFF TO THE NORTHEAST...THE COLD FRONT WILL FINALLY PUSH INTO THE AREA AND MOVE SE OF THE AREA FRIDAY NIGHT. AT THIS TIME THE GREATEST SEVERE THREAT LOOKS TO BE FROM FRIDAY AFTERNOON INTO FRIDAY EVENING. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 354 PM EDT THU APR 2 2015 AFTER ALL THE RAIN TO END THE WEEK...DRY WEATHER LOOKS TO RETURN FOR THE WEEKEND. IN THE WAKE OF THE COLD FRONT...HIGHS SATURDAY WILL BE BACK INTO THE 50S...WITH LOWS SATURDAY NIGHT FALLING BELOW FREEZING IN MOST VALLEY LOCATIONS AS THE HIGH SETTLES IN OVERHEAD AND SKIES REMAIN CLEAR. WILL GO WITH SOME FROST FOR SATURDAY NIGHT INTO SUNDAY MORNING. A PLEASANT RECOVERY IS ANTICIPATED FOR EASTER AS HIGHS RETURN TO THE 60S...APPROACHING 70 WITH ANOTHER DAY OF RH UNDER 25 PERCENT. FIRST OF MANY RAIN CHANCES WILL RETURN TO THE AREA LATE SUNDAY NIGHT INTO MONDAY AS A SHORTWAVE CROSSES THE DEEP SOUTH. MOISTURE MAY BE PULLED NORTHWARD INTO OUR AREA...BUT OVERALL RAINFALL TOTALS SHOULD BE FAIRLY LIGHT WITH THIS SYSTEM. RAIN FREE WEATHER WILL RETURN MONDAY AFTERNOON INTO MONDAY NIGHT...BUT THE WEATHER THROUGH THE REMAINDER OF THE WEEK WILL BE VERY UNSETTLED WITH SEVERAL WAVES TAKING AIM ON THE REGION. THIS WILL KEEP AN EXTENDED PERIOD OF HIGHER POPS FROM TUESDAY THROUGH FRIDAY. WHILE IT MAY NOT RAIN MOST OF THE TIME THROUGH THIS PERIOD...THERE IS A GOOD LIKELIHOOD WE WILL SEE SEVERAL WET PERIODS FROM TUESDAY ONWARD. THE COMMON THEME FOR NEXT WEEK WILL BE VERY MILD WITH UNSETTLED WEATHER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 152 PM EDT THU APR 2 2015 A COLD FRONT EXTENDING FROM THE LAKE SUPERIOR TO OK WILL ONLY SLOWING MOVE SOUTHEAST OVER THE NEXT 24 TO 36 HOURS. REPEATED ROUNDS OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH FRIDAY. THIS AFTERNOON INTO TONIGHT VFR CONDITIONS WILL PREVAIL OUTSIDE OF SHOWER AND THUNDERSTORM AREAS...BUT AS THE FRONT MOVES SOUTHEAST WE ARE EXPECTING A GRADUAL LOWERING OF CEILINGS TONIGHT INTO FRIDAY. BY DAYBREAK FRIDAY MVFR CEILINGS ARE EXPECTED TO BE THE RULE ACROSS THE AREA. THE FRONT WILL PASS SOUTHEAST OF THE AREA FRIDAY NIGHT...WITH IMPROVING CONDITIONS BY SATURDAY. WINDS WILL BE GUSTY FROM THE SOUTHWEST THIS AFTERNOON...WITH SOME GUSTS TO NEAR 30 KNOTS ESPECIALLY IN THE NORTHERN PART OF THE FORECAST AREA. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING FOR KYZ044-050>052-058>060-068-069-079-080-083>086-104- 106>117-119. && SHORT TERM...SBH LONG TERM...KAS AVIATION...SBH
Hazardous weather outlook, Apr 2, 3:56 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 356 PM EDT THU APR 2 2015 KYZ044-050>052-058>060-068-069-079-080-083>086-104-106>117-119- 031200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-ELLIOTT-MORGAN- JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-MARTIN- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT... BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...INEZ 356 PM EDT THU APR 2 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE. THE MOST INTENSE STORMS TONIGHT MAY CONTAIN STRONG WINDS AND SMALL HAIL. TORRENTIAL RAINS ARE ALSO ANTICIPATED WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT. THE MOST INTENSE STORMS MAY CONTAIN DAMAGING WINDS AND HAIL. THE THREAT OF TORRENTIAL RAINFALL WILL ALSO CONTINUE WHICH COULD LEAD TO FLASH FLOODING THROUGH FRIDAY EVENING. THERE IS A CHANCE FOR FROST AND A FREEZE LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING. THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY TORRENTIAL RAINFALL OR FLOODING REPORTS FROM TONIGHT THROUGH FRIDAY EVENING. SPOTTERS MAY ALSO BE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS OR HAIL ON FRIDAY. KYZ087-088-118-120-031200- BELL-HARLAN-LETCHER-PIKE- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...CUMBERLAND... HARLAN...JENKINS...WHITESBURG...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 356 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE. THE MOST INTENSE STORMS TONIGHT MAY CONTAIN STRONG WINDS...SMALL HAIL...AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT. THE MOST INTENSE STORMS MAY CONTAIN DAMAGING WINDS...HAIL...AND HEAVY RAIN. THERE IS A CHANCE FOR FROST AND A FREEZE LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING. THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY TORRENTIAL RAINFALL REPORTS FROM TONIGHT THROUGH FRIDAY EVENING. SPOTTERS MAY ALSO BE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS OR HAIL ON FRIDAY. SBH/KAS
In the hours before
Special weather statement, Apr 2, 6:05 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
605 PM EDT THU APR 2 2015
KYZ050-051-022245-
BATH-MONTGOMERY-
605 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT BATH...MONTGOMERY COUNTIES
UNTIL 6:45 PM EDT...
AT 603 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
WINCHESTER...OR 12 MILES EAST OF LEXINGTON...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...OWINGSVILLE...JEFFERSONVILLE...CAMARGO...
SHARPSBURG...LOWER SPENCER...PEASTICKS...BETHEL...FLAT CREEK...
BOURBON FURNACE...PRESTON...CROOKS...ODESSA...EWINGTON...SIDEVIEW...
WALKERS CROSSING...HOPE...SLATE VALLEY...STOOPS AND STEPSTONE.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
105 AND 124.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3824 8371 3826 8368 3822 8370 3821 8368
3800 8372 3801 8374 3798 8378 3797 8399
3811 8408 3813 8407 3817 8399 3827 8389
3827 8371
TIME...MOT...LOC 2203Z 263DEG 45KT 3809 8423
GEOGERIANThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:04 PM EDT | Flash Flood Watch | JKL | Bath, Breathitt, Clay, Elliott, Estill, Fleming and 24 more | 33 hr |
| Apr 2, 6:05 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 40 min |
| Apr 2, 6:26 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Rowan | 49 min |
| Apr 2, 6:32 PM EDT | Special Weather Statement | JKL | Menifee | 43 min |
| Apr 2, 6:43 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Menifee, Morgan, Rowan | 47 min |
| Apr 2, 7:23 PM EDT | Special Weather Statement | JKL | Pulaski, Wayne | 52 min |
| Apr 2, 7:32 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne | 43 min |
| Apr 2, 7:51 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Knox, Laurel, McCreary, Pulaski, Rockcastle and 2 more | 39 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.